# SDR UIEA2021082501875

- Difficulty date: August 23, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 5372
- Condition: Faulted
- Location: Fwd Equp Exhst
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQPT EXH FAN STATUS MSG( ITEM #1 - PERFORMED FIM 21-58 FT 905. REMOVED AND REPLACED C ECS FAN CONTROL CARD IAW AMM 21-65-04. NO HELP ISSUE REMAINS. SEE LP 1382436 FOR CONTINUATION. S/N OFF - D02125 P/N OFF - 285T0078-15.  /  23AUG21 - LP 1382436 - ITEM# 4 - CVG - REMOVED AND REPLACED FWD EQUIP COOLING EXHAUST FAN RELAY K345 IAW AMM 21-58-15. NO HELP, ISSUE REMAINS, SEE ITEM 5 FOR CONTINUED MTC ACTION. S/N OFF - 05920. P/N OFF - 10-61445-21.  /  LP 1382436 M5: TRANSFERRED TO DMI 152376 IAW DDG 21-58-04-02-01. CAT C, DUE 02SEP21.  /  LP 1382442: REMOVED AND REPLACED FWD EQUIPMENT EXHAUST FAN IAW AMM 21-58-06. OPS CHECKS GOOD. THIS CLEARS MDDR 152376. PLACARDS REMOVED. MCC NOTIFIED. NO OTHER MSG NOTED. )
